# SDR FDEA201101270391

- Difficulty date: January 27, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 680-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CHAFE MARKS INSIDE CROWN SURFACE FROM BS680 TO 780, LBL45.  REMOVED CAHFFED MARKS NSIDE CROWN AT SEAT TRACK BS 680-780 LBL-45 SRM 51-10-02   ORIGINAL MAT.230 AFTER REWORK .200 AMOUNT OF MAT REMOVED FOUND TO BE OUT OF   LIMITS SRM 53-00-52 FIG 101 DET I THRU IV. FABRICATED NEW SEAT TRACK FROM BAC1520-792.   BATCH 1904663 PER DRAWING 143N5090. TREATED AND PRIMED IAW SRM 51-20-01 PART MARKED PER GMM 7-0-1001 INSTALLED SEAT TRACK IAW SRM 51-40-01    MAJOR REPAIR
